# SDR QXEA2011072200566

- Difficulty date: July 18, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 10,464 hours, 11,347 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Corroded
- Location: Bs 830
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKIN HAS AREA OF CORROSION AT STA 830 JUST ABOVE STR 25.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  MINIMUM REMAINING THICKNESS .038 REF NTM 51-00-02-250-801.  CONFIRMED AREA CRACK FREE REF NTM 51-00-01-250-801.  FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-3802.  ALODINED, PRIMED AND PAINTED IAW RD 8/4-53-3807. COMPLIED WITH RD 8/4-53-3807.
